# SDR SWAA2022033179002

- Difficulty date: February 28, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT RBL 25 BS 727C+16; BS 727C+19; BS 727D+18; BS 827; BS 827+14; BS 847+12; BS 887. / REMOVED CORROSION FROM TOP AND WELL OF PASSENGER CABIN SEAT TRACK RBL 25; FROM BS727C TO BS887;IAW SRM 53-00-52-1A-1; FOUND TO BE OUT OF LIMITS; MEASUREMENTS ON TOP OF SEAT TRACK FROM BS727C+16 TO BS727C+19  ; L=3.0' X W=0.400' X D=0.029'(MATERIAL REMOVED).  ON WELL OF SEAT TRACK FROM BS727D+18 TO BS727E+2; L=4.0' X W=0.900' X D=0.10'. ON WELL OF SEAT TRACK FROM BS827 TO BS827+14; L=14.0' X W=0.900' X D=0.010'. ON WELL OF SEAT TRACK; FROM BS847+12 TO BS867+4 L=12.0' X W=0.900' X D=0.012'. ON TOP OF SEAT TRACK; BS867; L=1.0' X W=0.400' X D=0.022'. ON WELL OF SEAT TRACK; BS887; L=2.0' X W=0.900' X D=0.010'. ID TOOL: ATS1225; S/N: UNKNOWN; D/D: 07/2022 ID TOOL: ATS1738; S/N: UNKNOWN; D/D: 09?2022.;[02] VERIFIED CORRECTIVE ACTION #1REMOVED SEAT TRACK BS 727B - 887 RBL 25 PER SRM 51-40-02-0G-0ENSURED SEAT TRACK WAS FABRICATED PER DWG# 146A5350 REV-; REFER TO ATS BUILD RECORD 527987 COMPLETED DRILLING OF REPLACEMENT SEAT TRACK IAW SRM 51-40-05 AND DWG 146A5350.] INSTALLED PASSENGER CABIN SEAT TRACK REPLACEMENT AT RBL25; BS727B - BS887; WL208; PER SRM 51-40-02-0G-0 AND BOEING DRAWING 146A5300. TORQUED ALL FASTENER CABIN SEAT TRACK PER SRM 51-40-04.  ID TOOL: ATS2686; S/N: 1021903733; D/D:11/2022.  ID TOOL: E11969; S/N: SP02F31939; D/D: 12/2022.
